Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 181, NWS Atlanta, GA

June 17, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 8:13 PM EDT for 4 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2022, 8:13 PM EDT (00:13 UTC)
Expired
Jun 17, 2022, 9:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Houston County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2442 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

745 
WUUS52 KFFC 180013
SVRFFC
GAC023-091-153-235-180100-
/O.NEW.KFFC.SV.W.0181.220618T0013Z-220618T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
813 PM EDT Fri Jun 17 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Dodge County in central Georgia...
  Pulaski County in central Georgia...
  Southwestern Bleckley County in central Georgia...
  Southeastern Houston County in central Georgia...

* Until 900 PM EDT.

* At 813 PM EDT, a severe thunderstorm was located over Paulk, or
  near Cochran, moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cochran, Eastman, Hawkinsville, Dubois, Browndale, Coley Station,
  Gresston, Empire, Mobley Crossing, Mock Springs, Roddy, Baileys
  Park, Magnolia, Ocmulgee Banks, Finleyson, Royal, Wallace, Ocmulgee
  Public Fishing Area, Paulk and Hartford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3213 8336 3213 8341 3212 8342 3213 8344
      3212 8344 3212 8354 3213 8354 3212 8355
      3212 8360 3244 8358 3248 8340 3224 8310
      3211 8333 3211 8335
TIME...MOT...LOC 0013Z 344DEG 13KT 3238 8343 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
379 
WWUS52 KFFC 180028
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
828 PM EDT Fri Jun 17 2022

GAC023-153-180038-
/O.CAN.KFFC.SV.W.0181.000000T0000Z-220618T0100Z/
Bleckley GA-Houston GA-
828 PM EDT Fri Jun 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BLECKLEY AND
SOUTHEASTERN HOUSTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3213 8336 3213 8341 3212 8342 3213 8344
      3212 8345 3212 8354 3213 8354 3212 8355
      3212 8358 3228 8347 3230 8338 3227 8335
      3229 8334 3228 8333 3232 8329 3223 8313
      3211 8332 3211 8335
TIME...MOT...LOC 0028Z 344DEG 16KT 3225 8339 

$$

GAC091-235-180100-
/O.CON.KFFC.SV.W.0181.000000T0000Z-220618T0100Z/
Dodge GA-Pulaski GA-
828 PM EDT Fri Jun 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR WEST CENTRAL DODGE AND SOUTHERN PULASKI COUNTIES...

At 828 PM EDT, a severe thunderstorm was located near Hartford, or
near Hawkinsville, moving south at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eastman, Hawkinsville, Dubois, Wallace, Gresston, Hartford, Ocmulgee
Banks and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3213 8336 3213 8341 3212 8342 3213 8344
      3212 8345 3212 8354 3213 8354 3212 8355
      3212 8358 3228 8347 3230 8338 3227 8335
      3229 8334 3228 8333 3232 8329 3223 8313
      3211 8332 3211 8335
TIME...MOT...LOC 0028Z 344DEG 16KT 3225 8339 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
905 
WWUS52 KFFC 180055
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
855 PM EDT Fri Jun 17 2022

GAC091-235-180105-
/O.EXP.KFFC.SV.W.0181.000000T0000Z-220618T0100Z/
Dodge GA-Pulaski GA-
855 PM EDT Fri Jun 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DODGE AND
SOUTHERN PULASKI COUNTIES WILL EXPIRE AT 900 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3213 8336 3213 8341 3212 8342 3213 8344
      3212 8345 3212 8354 3213 8354 3212 8355
      3212 8358 3228 8347 3230 8338 3227 8335
      3229 8334 3228 8333 3232 8329 3223 8313
      3211 8332 3211 8335
TIME...MOT...LOC 0055Z 344DEG 13KT 3216 8336 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:57 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 17, 7:57 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
757 PM EDT Fri Jun 17 2022

.UPDATE...

The first severe thunderstorm watch over much of far north Georgia
has been expired as the boundary sinks south of the metro area.
Meanwhile, numerous thunderstorms have become focused across
east-central Georgia with a combination of diurnally-driven
convective initiation and generation of new storms along outflow
boundaries. Thunderstorms that develop have the capability of
becoming strong to severe, capable of producing damaging wind
gusts and hail, in addition to locally heavy rain and frequent
lightning. A new severe thunderstorm watch has been issued for
portions of east-central Georgia, mainly south and east of Hancock
county. The existing heat advisory will be allowed to expired at 8
PM as planned.

King

Updated for the 00Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 409 PM EDT Fri Jun 17 2022/

UPDATE...

Updated to remove a few counties behind the convective line.

PREV DISCUSSION... /Issued 255 PM EDT Fri Jun 17 2022/

SHORT TERM /Today through Sunday/...
MCS is now moving through far NW GA. This system definitely has
enough fuel to work with across north and central GA as the
environment remains very favorable for strong to severe
thunderstorms this afternoon and evening. CAPES remain 4000-5000
J/kg and mid level lapse rates are 7-7.5 C/km. Shear remains low.
Forecast soundings show a good inverted-V structure and with these
steep lapse rates, the primary severe hazards will be damaging wind
gusts and large hail. locally heavy rainfall and frequent lightning
will also be possible.

None of the hi-res models has a great handle on the MCS. Have re-
structured pops to reflect current radar trends. Coverage and
strength of the system may start decreasing with the loss of
heating, so have kept the highest pops north of MCN-CSG. However, if
the system keeps it's intensity/strength, pops will need to be
raised within the southern third of the CWA later this evening.

Will not make any changes to the current Heat Advisory. Some of the
counties in the northern parts of the Advisory could possibly be
cancelled early, if they receive rainfall. The drier air may not
make it into the southern quarter of the CWA tomorrow, but it does
look like most locales will not need another Heat Advisory. There
are some spots that may get close to 105 degrees, so later shifts
will have to monitor.

NListemaa

LONG TERM /Sunday Night through Thursday/...
No changes made to the extended forecast. The first few days of the
long term period will be characterized by an omega block centered on
the CONUS. North and central Georgia will be positioned beneath
northwesterly upper-level flow with surface high pressure in place
across much of the Eastern CONUS thanks to subsidence aloft. The
amplified upper-level pattern will erode heading into midweek as a
series of shortwave troughs track across the northern tier of the
country, but in the process, the upper-level ridge will become cut-
off from the more progressive flow to the north and become quasi-
stationary across much of the southern CONUS. All of this will lead
to essentially zero PoPs and a sunny to mostly sunny sky through the
period. The prolonged dry conditions mean that fire danger statement
criteria (namely low relative humidity and finer fuel moisture)
could be met for portions of the forecast area each day. Little to
no rain area- wide plus excessive heat and evapotranspiration will
likely exacerbate the abnormally dry (DO) and moderate drought (D1)
conditions already in place across portions of central and eastern
Georgia. On top of that... High temperatures alone (but more
certainly heat indices) Wednesday, Thursday, and Friday could
necessitate Heat Advisories across portions of the area.

Martin/01

&&

.AVIATION...
00Z Update...
The line of storms has moved south of the metro ATL sites, with
TSRA moving into central Georgia. TSRA will remain possible at
MCN/CSG for the next couple of hours, warranting a TEMPO for both
sites. Outflow winds may furthermore lead to wind gusts of 30-35
kts during this time. Aside from any thunderstorms, conditions are
expected to be VFR through the period. Another cu field between
040-050 is possible after 15-16Z on Saturday. Winds will be
NW through the overnight period and through much of the daytime on
Saturday, starting at 4-8 kts and increasing to 10-13 kts and
frequent gusts up to 20-25 kts during the afternoon. Winds are
anticipated to shift to NE Saturday night after 02Z.

//ATL Confidence...00Z Update...
Medium confidence on convective timing and coverage.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  96  64  89 /  60   5   0   0
Atlanta         75  93  67  90 /  50   5   0   0
Blairsville     67  84  54  84 /  20   5   0   0
Cartersville    71  91  62  89 /  30   5   0   0
Columbus        75  96  71  94 /  60  10   5   0
Gainesville     74  91  63  87 /  40   5   0   0
Macon           74  99  69  94 /  50   5   5   0
Rome            73  92  63  90 /  20   5   0   0
Peachtree City  73  94  65  90 /  60   5   0   0
Vidalia         75  99  72  92 /  40  10  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wheeler...Wilcox...Wilkes...
Wilkinson.

Severe Thunderstorm Watch until midnight EDT tonight for the
following zones: Baldwin...Emanuel...Glascock...Hancock...
Jefferson...Johnson...Laurens...Montgomery...Toombs...Treutlen...
Washington...Wheeler...Wilkinson.

&&

SHORT TERM...NListemaa/King
LONG TERM....01
AVIATION...King
Hazardous weather outlook, Jun 17, 10:54 AM EDT, 9 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1054 AM EDT Fri Jun 17 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1054 AM EDT Fri Jun 17 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms with isolated severe storms are possible
this afternoon and evening. The primary threats from these storms
will be damaging wind gusts, hail, periods of heavy rain, and
lightning.

A Heat Advisory is in effect from 11 AM to 8 PM for much of the
forecast area. Heat indices of 105 to 110 degrees are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Temperatures and dew points will decrease slightly this weekend
as a weak cold front pushes into the area, but will likely rebound
to Heat Advisory criteria by the middle of next week with
widespread highs in the triple digits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jun 17, 7:31 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     3 S NORCROSS            33.90N  84.21W
06/17/2022                   GWINNETT           GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOME ON DANBURY DRIVE NW.

&&

EVENT NUMBER FFC2200650

RWILLIS
Local storm report, Jun 17, 7:32 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     1 ESE NORCROSS          33.93N  84.20W
06/17/2022                   GWINNETT           GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOME ON WESTBERRY LANE NW.

&&

EVENT NUMBER FFC2200651

RWILLIS
Special weather statement, Jun 17, 7:43 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT Fri Jun 17 2022

GAZ074-084-085-097-180015-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-
743 PM EDT Fri Jun 17 2022

...Strong thunderstorms will impact portions of northeastern Laurens,
southeastern Wilkinson, southwestern Washington and central Johnson
Counties through 815 PM EDT...

At 743 PM EDT, a line of strong thunderstorms was along a line
extending from Wrightsville to Chappells Mill, and moving southeast
at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dublin, Wrightsville, Irwinton, East Dublin, McIntyre, Toomsboro,
Oconee, Spann, Donovan, Tuckers Crossroad, Nicklesville, Lovett,
Chappells Mill, Meeks and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and east central Georgia.

&&

LAT...LON 3259 8258 3258 8259 3251 8304 3284 8318
      3289 8284 3286 8278 3262 8253
TIME...MOT...LOC 2343Z 332DEG 19KT 3272 8270 3267 8304

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 7:47 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
747 PM EDT Fri Jun 17 2022

GAZ072-073-082>084-180015-
Wilkinson GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
747 PM EDT Fri Jun 17 2022

...Strong thunderstorms will impact portions of southeastern Baldwin,
Wilkinson, northeastern Bibb, northern Twiggs and southeastern Jones
Counties through 815 PM EDT...

At 747 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from near Cross Keys to Gordon to near Scottsboro, and moving
southeast at 40 mph.

HAZARD...40 to 50 mph wind preceding rain or lightning.

SOURCE...Radar indicated.

IMPACT...Strong winds will occur before any rain or lightning. Do
         not wait for the sound of thunder before taking cover.
         Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Milledgeville, Jeffersonville, Irwinton, Gordon, Ivey,
McIntyre, Toomsboro, Postell, Coopers, Mountain Springs,
Griswoldville, Pancras, Fitzpatrick, Nicklesville, Scottsboro,
Ripley, Huber, Cross Keys and Dry Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and east central Georgia.

&&

LAT...LON 3265 8313 3271 8359 3292 8366 3291 8341
      3307 8318 3293 8306 3292 8306 3291 8305
      3288 8305 3288 8304 3286 8303 3285 8299
      3280 8295
TIME...MOT...LOC 2347Z 319DEG 34KT 3290 8362 3288 8337 3303 8320

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 17, 7:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     1 WSW TUCKER            33.85N  84.24W
06/17/2022                   DEKALB             GA   SOCIAL MEDIA

            TREES AND POWERLINES DOWNED ON ROADWAY IN THE WINDING
            WOODS NEIGHBORHOOD OFF OF LAVISTA RD IN TUCKER.

&&

EVENT NUMBER FFC2200652

SM
Special weather statement, Jun 17, 7:54 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EDT Fri Jun 17 2022

GAZ085-086-180030-
Emanuel GA-Johnson GA-
754 PM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of northwestern Emanuel
and southeastern Johnson Counties through 830 PM EDT...

At 753 PM EDT, a strong thunderstorm was near Kite, or 11 miles
northwest of Swainsboro, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Kite, Meeks, Blundale, Dellwood and Modoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
east central Georgia.

&&

LAT...LON 3267 8222 3253 8257 3271 8264 3279 8248
      3276 8244 3277 8241 3278 8240 3280 8242
      3281 8241 3281 8240
TIME...MOT...LOC 2353Z 325DEG 17KT 3272 8247

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:01 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson44 min
Jun 17, 8:08 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly52 min
Jun 17, 8:18 PM EDTSpecial Weather StatementFFCJohnson27 min
Jun 17, 8:20 PM EDTSpecial Weather StatementFFCTreutlen25 min
Jun 17, 8:22 PM EDTSpecial Weather StatementFFCCrisp23 min
Jun 17, 8:22 PM EDTSpecial Weather StatementFFCCandler23 min
Jun 17, 8:35 PM EDTSevere Thunderstorm WarningFFCEmanuel, Toombs40 min
Jun 17, 8:45 PM EDTSpecial Weather StatementFFCWilcox30 min
Jun 17, 8:45 PM EDTSpecial Weather StatementFFCJohnson, Laurens30 min
Jun 17, 9:08 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Treutlen25 min
Jun 17, 9:12 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox34 min
Jun 17, 9:18 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler42 min
Jun 17, 9:23 PM EDTSpecial Weather StatementFFCToombs37 min
Jun 17, 9:39 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.